Lucywaters222
Badges: 4
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
I have POTS (postural orthostatic tachycardia syndrome) and want to stop smoking, everytime I try to stop it gives me physical and mental withdrawal symptoms. Does anyone have any advice on how to stop smoking and not get the horrible symptoms of stopping. Thank you.
0
reply
Pathway
Badges: 20
Rep:
?
#2
Report 2 weeks ago
#2
Speak to your diagnosing doctor about how to manage quitting smoking in conjunction with the POTS.
0
reply
Lucywaters222
Badges: 4
Rep:
?
#3
Report Thread starter 2 weeks ago
#3
Okay thank you.
0
reply
-Eirlys-
Badges: 19
Rep:
?
#4
Report 2 weeks ago
#4
(Original post by Lucywaters222)
I have POTS (postural orthostatic tachycardia syndrome) and want to stop smoking, everytime I try to stop it gives me physical and mental withdrawal symptoms. Does anyone have any advice on how to stop smoking and not get the horrible symptoms of stopping. Thank you.
I have POTs too!
I'd advise speaking to your doctor about this. Have you tried the Niquitin things that can help with cravings? Maybe remind yourself of all the health benefits you'll get from stopping smoking.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (344)
60.46%
Yes- I don't like it (30)
5.27%
No- I want it (155)
27.24%
No- I don't want it (40)
7.03%

Watched Threads

View All